# SDR DALA2024020401515

- Difficulty date: February 3, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,567 hours, 41,169 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Entered
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 24-35
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3242 DISC: LH FUSELAGE HAS MULTIPLE LIGHTNING STRIKE MARKS BETWEEN FR24 AND FR35. C/A: REPAIRED LIGHTNING STRIKE MARKS PER A320 SRM 53-21. (LP: 0185816)
